MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3341205 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Wrinkling (2613); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made. as such, the investigation will be closed. if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803. this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date. this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report. if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: insufficient information.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a caucasian female patient involved in a study underwent a breast augmentation surgery with implantation of a 330cc mentor memoryshape breast implant prosthesis.Post-operatively, the patient underwent a breast augmentation revision surgery for an undisclosed reason.The patient underwent bilateral removal and replacement with undisclosed implants on an undisclosed date.The date of event was not provided to mentor.Several follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.Refer to manufacturing report number 1645337-2023-09621 for the contralateral event.
Additional Manufacturer Narrative
On october 02, 2023, clinical review was conducted on the information received on september 11, 2023.Per the evaluation, the following information has been indicated.The patient replaced the suspect medical devices due to rippling after a 15 lb weight loss.Additionally, there was left breast implant rotation, causing discomfort, and the left breast appeared to be deformed.As this report is for the right breast implant, device migration is no longer applicable to this file.Reason for device explant and/or reoperation: cutaneous contour deformity.Manufacturer¿s reference number: (b)(4) in the first supplemental report, h6 medical device problem code should not have included migration (a010402), but instead, h6 health effect - clinical code wrinkling (e1723) should have been reported.As such, b1 is product problem should not have been checked.
Additional Manufacturer Narrative
On september 11, 2023, mentor was provided with additional event details.The patient experienced implant displacement of the right breast implant.Reason for device explant and/or reoperation: device migration.Manufacturer¿s reference number: (b)(4).